| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dizziness (2194); Ear Pain (4812); Medical device site infection (4845)
| Date of Event |
01/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient was reportedly hospitalized due to severe dizziness and ear pain associated with a mastoiditis infection.The recipient was treated with intravenous antibiotics (type unknown).The recipient is presenting with sound quality issues.Advanced bionics is still in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
Additional Manufacturer Narrative
The recipient reported slightly improved sound quality since a myringotomy was completed (date unknown).Programming adjustments were made to help recipient while me fluid clears.The recipient was prescribed steroids.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section d.6b, h.6.Advanced bionics considers the investigation into this reportable event as closed.The me fluid has reportedly resolved and treatment has completed.Additional programming adjustments were made and the recipient noted improvement.The recipient has reportedly resumed full time device use and will be followed per center protocol.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.